As Botox wears off...


Posted by denise mckew , Mar 01,2002,13:15   Archive
I am about 8 weeks into my first round of Botox, and I am having itching sensations around my eyes and forhead? Is that a normal as the Botox wears off?
I know it is wearing off because my "smile lines" are returning to my eyes.
Denise



Recommend Current pageAuthor Profile
Replies to this message


Re: As Botox wears off...

Re : As Botox wears off... --- denise mckew
Posted by Kathy in Atlanta (kathy,Kathy in Atlanta), Mar 02,2002,03:54 Top of Thread Archive
I don't know if it is, Denise. I get itchy sensations at times. I thought it was from the Emla cream. Also my skin is dry and sensitive at this period in my life and winter heat doesn't help. Someone else hopefully will respond here.



Recommend Original Message Top of Thread Where am I? Current pageAuthor Profile
Re: As Botox wears off...

Re : As Botox wears off... --- denise mckew
Posted by Shirley-Arkansas-USA , Mar 02,2002,10:38 Top of Thread Archive
I've never experienced itching sensations around my eyes and forehead as BOTOX wears off. I feel that it would be possible, though, as the BOTOX effects the nerves and muscles in that area.
Since I had my upper myectomy, I have had itching in this area but it is a result of the surgery and not BOTOX.
Maybe others have experienced this and will post.

Shirley in Arkansas BEB/Apraxia




Recommend Original Message Top of Thread Where am I? Current pageAuthor Profile
Re: As Botox wears off...

Re : As Botox wears off... --- denise mckew
Posted by Joann Humphrey , Mar 02,2002,11:21 Top of Thread Archive
I haven't had any itching sensations around the eyes. But you might try hot cloths. I find that always comforting, & I get a break from other things at the same time.



Recommend Original Message Top of Thread Where am I? Current pageAuthor Profile
Re: As Botox wears off...

Re : Re: As Botox wears off... --- Joann Humphrey
Posted by dianne Beavers , Mar 03,2002,20:29 Top of Thread Archive
Hi! I'm new to this board but I found it interesting you are also having the itching around your eyes. I had my first botox injections a week ago. The first few days showed improvement but since then its back downhill again. I have been having alot of itching around my eyes and eyelids. I didn't know if it was normal or not. I go back to my doctor tomorrow and thought I would ask him. Let me know what you find out.
Thanks,



Recommend Original Message Top of Thread Where am I? Current pageAuthor Profile